# SDR SWAA2022031091672

- Difficulty date: June 7, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N7729A
- Make and model: Boeing 737-76N
- Aircraft serial: 32675
- Aircraft time: 43,106 hours, 21,019 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Bracket
- Condition: Elongated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT ROD TEE BRACKET WHICH SECURES RIGHT WING PANEL 651GB HAS ELONGATED HOLES. / REMOVED AND REPLACED REF SRM 51-40-02.
